# SDR PCAA0210126

- Difficulty date: October 24, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 24,455 hours, 26,759 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT 5 LAMPS FOR EMERGENCY PATH FLOOR LIGHTS FOUND INOPERATIVE.  WIRING WAS RESECURED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
